IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Hiroyuki Osaki (Kwansei Gakuin Univ.)
Vice Chair Rei Atarashi (IIJ), Toru Kondo (Hiroshima Univ.), Hiroshi Yamamoto (Ritsumeikan Univ.)
Secretary Yusuke Sakumoto (Kwansei Gakuin Univ.), Yuichiro Hei (KDDI Research), Toshiki Watanabe (NEC)
Assistant Kenji Ohira (Osaka Univ.), Daiki Nobayashi (Kyushu Inst. of Tech.), Ryohei Banno (Kogakuin Univ.)

Technical Committee on Information Networks (IN) [schedule] [select]
Chair Kenji Ishida (Hiroshima City Univ.)
Vice Chair Kunio Hato (Internet Multifeed)
Secretary Hiroyasu Obata (Hiroshima City Univ.), Shuntaro Kashihara (KDDI Research), Noburo Taniguchi (NTT), Fumitaka Hoshino (NTT)

Conference Date Mon, Dec 14, 2020 13:00 - 17:20
Tue, Dec 15, 2020 09:00 - 15:45
Topics Performance Analysis and Simulation, Robustness, Traffic and Throughput Measurement, Quality of Service (QoS) Control, Congestion Control, Overlay Network/P2P, IPv6, Multicast, Routing, DDoS, etc. 
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IA, IN.

Mon, Dec 14 PM 
13:00 - 13:05
  13:00-13:05 ( 5 min. )
Mon, Dec 14 PM 
13:05 - 14:45
(1)
IA
13:05-13:30 A Study on a Method of Estimating QoS for an In-Vehicle Network with Multistage SPQ Switches Chisa Kobayashi, Yoshihiro Ito (Nitech)
(2)
IA
13:30-13:55 Evaluation of the QoS with SPQ, FRER and FP for In-Vehicle Network Masato Hayakawa, Yoshihiro Ito (NITech)
(3)
IA
13:55-14:20 Study on Effect of GCL Allocation of Time-Aware Shaper on QoS Rui Nakayama, Yoshihiro Ito (Nitech)
(4)
IA
14:20-14:45 Study on appropriate idleSlope value for In-Vehicle Network with Credit Based Shaper Kohei Hirano, Yoshihiro Ito (Nitech)
  14:45-15:00 Break ( 15 min. )
Mon, Dec 14 PM 
Chair: Satoshi OHZAHATA (Univ. of Electro-Communications)
15:00 - 16:15
(5)
IN
15:00-15:25 Comparative performance evaluation between QUIC and TCP on parallel connections over wireless LAN Nobuo Aoki, Hiroyasu Obata, Junichi Funasaka (Hiroshima City Univ.)
(6)
IN
15:25-15:50 Performance Evaluation of Adaptive Beaconing for High-Speed Wireless LAN Communication with Running Vehicle APs Shoya Kobayashi, Tutomu Murase (Nagoya Univ.)
(7)
IN
15:50-16:15 A Study of GW Mobility Control in HANETs based on Kinetic Model Taichi Miya (Tokyo Tech), Kohta Ohshima (TUMSAT), Yoshiaki Kitaguchi, Katsunori Yamaoka (Tokyo Tech)
  16:15-16:30 Break ( 15 min. )
Mon, Dec 14 PM 
16:30 - 17:20
(8)
IA
16:30-17:20 [Invited Talk]
Physical assistance and Human Augmentation with Cyber-physical technology
Yuichi Kurita (Hiroshima Univ.)
Tue, Dec 15 AM 
Chair: Tsutomu MURASE (Nagoya Univ.)
09:00 - 10:15
(9)
IN
09:00-09:25 Improvement of MPTCP Throughput under Insufficient Send Socket Buffer Toshihiko Kato, Adhikari Diwakar, Ryo Yamamoto, Satoshi Ohzahata (UEC)
(10)
IN
09:25-09:50 Refining Calculation Algorithm for Sending Rate of BBR for High Throughput and Low Latency Satoshi Utsumi (Fukushima Univ.), Go Hasegawa (Tohoku Univ.)
(11)
IN
09:50-10:15 A Study on Performance of Longest Prefix Matching using Learned Index Structures Shunsuke Higuchi (Osaka Univ.), Junji Takemasa, Atushi Tagami (KDDI Research), Yuki Koizumi, Toru Hasegawa (Osaka Univ.)
  10:15-10:25 Break ( 10 min. )
Tue, Dec 15 AM 
10:25 - 12:05
(12)
IN
10:25-10:50 Agent-based Infection Spreading Simulation for Verifying Effectiveness of the COVID-19 Contact-Confirming Application Incorporating Secondary Indirect Contact Notification Function Yuto Omae, Jun Toyotani, Kazuyuki Hara, Yasuhiro Gon (NU), Hirotaka Takahashi (TCU)
(13)
IA
10:50-11:15 Development of an Intrusion Detection System Utilizing Social Network Analysis Principles James Lu, Yuji Sekiya (Univ. of Tokyo)
(14)
IA
11:15-11:40 Network Control in a Cloud Platform Using Identities of Workloads and It's Application to Packet Filtering Kentaro Ohnishi, Daisuke Kotani (Kyoto Univ.), Hirofumi Ichihara, Yohei Kanemaru (LINE), Yasuo Okabe (Kyoto Univ.)
(15)
IN
11:40-12:05 Application Identification Method with Meta-Learning Shun Tobiyama, Bo Hu, Kazunori Kamiya (NTT), Kenji Takahashi (NTT Ltd.)
  12:05-13:30 Lunch Break ( 85 min. )
Tue, Dec 15 PM 
13:30 - 15:30
(16) 13:30-15:30  
Tue, Dec 15 PM 
15:30 - 15:45
  15:30-15:35 ( 5 min. )
  15:35-15:45 ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Technical Committee on Information Networks (IN) Secretary
Hiroyasu Obata (Hiroshima City Univ.)
Shuntaro Kashihara (KDDI Research)
E-: in_-cat 


Last modified: 2020-12-08 20:13:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IN Schedule Page]   /   [Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan